Alert archive / Nebraska / Freeze Warnings in 2005
Freeze Warning 2, NWS North Platte, NE
NWS North Platte, NE issued this freeze warning at Oct 5, 2005, 3:08 AM MDT for 26 counties in Nebraska. It took effect at Oct 5, 2005, 10:00 PM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 5, 2005, 3:08 AM MDT (09:08 UTC)
- In effect from
- Oct 5, 2005, 10:00 PM MDT
- Expired
- Oct 6, 2005, 9:00 AM MDT
- In force
- 11 hr
- Issued by
- NWS North Platte, NE
All 26 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.1 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 824 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 518 m²/s²
- 0-3 km storm-relative helicity
- 648 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLBF 050908 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 408 AM CDT WED OCT 5 2005 ...STRONG WINDS TO BRING COLDER AIR TO REGION... .TODAY A LOW PRESSURE SYSTEM MOVING NORTHEAST INTO THE NORTHERN MIDWEST WILL RESULT IN STRONG WINDS...AND COLDER TEMPERATURES FOR THE PLAINS. NORTHWEST WINDS WILL SURGE COLDER AIR SOUTHWARD AS THE LOW PRESSURE SYSTEM EXITS TOWARD THE GREAT LAKES. THEN AS THE COLD ARCTIC HIGH RIDGES WELL SOUTH ON THE HIGH PLAINS TONIGHT...MUCH COLDER AIR WILL ARRIVE AS WINDS DECREASE AND MOSTLY CLEAR SKIES ALLOW FOR TEMPERATURES TO PLUMMET BEYOND MIDNIGHT. NEZ004>010-022>029-035>038-056>059-069>071-094-051715- /X.NEW.KLBF.FZ.W.0002.051006T0400Z-051006T1500Z/ /X.NEW.KLBF.WI.Y.0003.051005T1500Z-051005T2100Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 408 AM CDT WED OCT 5 2005 /308 AM MDT WED OCT 5 2005/ ...FREEZE WARNING IN EFFECT FROM 11 PM CDT /10 PM MDT/ THIS EVENING TO 10 AM CDT /9 AM MDT/ THURSDAY... ...WIND ADVISORY IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 4 PM CDT /3 PM MDT/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM CDT /10 PM MDT/ THIS EVENING TO 10 AM CDT /9 AM MDT/ THURSDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 4 PM CDT /3 PM MDT/ THIS AFTERNOON. CLOUDS WILL DECREASE ACROSS THE WEST EARLY WITH NORTHWEST WINDS TO INCREASE 20 TO 35 MPH WITH GUSTS TO 45 MPH. THE STRONG WINDS WILL BEGIN TO RELAX DURING THE AFTERNOON BEYOND 4 PM CDT. THIS EVENING AS CLOUDS DECREASE THROUGHOUT WESTERN AND NORTH CENTRAL NEBRASKA...TEMPERATURES WILL RAPIDLY FALL. BY MIDNIGHT CDT...READINGS WILL PLUMMET INTO THE 20S RESULTING IN A WIDESPREAD KILLING FREEZE FOR VEGETATION AND OUTDOOR PLANTS THAT ARE SUSCEPTIBLE TO COLD TEMPERATURES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KECK
4 follow-up statements
000 WWUS73 KLBF 051602 AAA NPWLBF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 1102 AM CDT WED OCT 5 2005 ...STRONG WINDS TO BRING COLDER AIR TO REGION... .THIS AFTERNOON A LOW PRESSURE SYSTEM MOVING NORTHEAST ACROSS THE NORTHERN MIDWEST REGION WILL RESULT IN STRONG WINDS...AND COLDER TEMPERATURES FOR THE PLAINS. NORTHWEST WINDS WILL SURGE COLDER AIR SOUTHWARD AS THE LOW PRESSURE SYSTEM EXITS TOWARD THE GREAT LAKES. THEN AS THE COLD ARCTIC HIGH RIDGES WELL SOUTH ON THE HIGH PLAINS TONIGHT... MUCH COLDER AIR WILL ARRIVE AS WINDS DECREASE AND MOSTLY CLEAR SKIES ALLOW FOR TEMPERATURES TO PLUMMET BEYOND MIDNIGHT. NEZ004>010-022>029-035>038-056>059-069>071-094-052100- /X.CON.KLBF.FZ.W.0002.051006T0400Z-051006T1500Z/ /X.CON.KLBF.WI.Y.0003.000000T0000Z-051005T2100Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 1102 AM CDT WED OCT 5 2005 /1002 AM MDT WED OCT 5 2005/ ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM CDT /10 PM MDT/ THIS EVENING TO 10 AM CDT /9 AM MDT/ THURSDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT /3 PM MDT/ THIS AFTERNOON... A FREEZE WARNING REMAINS IN EFFECT FROM 11 PM CDT /10 PM MDT/ THIS EVENING TO 10 AM CDT /9 AM MDT/ THURSDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT /3 PM MDT/ THIS AFTERNOON. PARTLY TO MOSTLY SUNNY SKIES WILL CONTINUE INTO THE AFTER WITH NORTHWEST WINDS 20 TO 35 MPH WITH GUSTS TO 45 MPH. THE STRONG WINDS WILL BEGIN TO RELAX DURING THE AFTERNOON BEYOND 4 PM CDT. THIS EVENING AS SKIES BECOME MOSTLY CLEAR THROUGHOUT WESTERN AND NORTH CENTRAL NEBRASKA...TEMPERATURES WILL RAPIDLY FALL. BY MIDNIGHT CDT...READINGS WILL PLUMMET INTO THE 20S RESULTING IN A WIDESPREAD KILLING FREEZE FOR VEGETATION AND OUTDOOR PLANTS THAT ARE SUSCEPTIBLE TO COLD TEMPERATURES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MASEK
000 WWUS73 KLBF 052346 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 646 PM CDT WED OCT 5 2005 ...STRONG WINDS TO BRING COLDER AIR TO REGION... TONIGHT...HIGH PRESSURE WILL BUILD INTO THE HIGH PLAINS REGION. WITH LIGHT WINDS...AND DRY AIR IN PLACE...OVERNIGHT LOWS WILL DROP INTO THE MIDDLE TO UPPER 20S ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. THE RESULT WILL BE THE FIRST WIDESPREAD FREEZE OF THE FALL SEASON. NEZ004>006-008-009-022>027-035>038-056>059-069>071-094-060800- /X.EXP.KLBF.WI.Y.0003.000000T0000Z-051006T0000Z/ /X.CON.KLBF.FZ.W.0002.051006T0400Z-051006T1500Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-GARDEN-GRANT-HOOKER- THOMAS-BLAINE-LOUP-ARTHUR-MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH- PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...AINSWORTH...BASSETT...OSHKOSH...HYANNIS...MULLEN... THEDFORD...DUNNING...TAYLOR...ARTHUR...TRYON...STAPLETON... BROKEN BOW...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT... NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS...CODY... MERRIMAN...KILGORE 646 PM CDT WED OCT 5 2005 /546 PM MDT WED OCT 5 2005/ ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT /6 PM MDT/ THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM CDT /10 PM MDT/ THIS EVENING TO 10 AM CDT /9 AM MDT/ THURSDAY... WINDS WILL DECREASE TO LESS THAN 20 MPH TONIGHT AND BECOME LIGHT BY MORNING. A COMBINATION OF CLEAR SKIES AND LIGHT WINDS...WILL ALLOW OVERNIGHT LOWS TO DROP QUICKLY THIS EVENING. BY THURSDAY MORNING...LOW TEMPERATURES WILL DIP INTO THE MID TO UPPER 20S... RESULTING IN THE FIRST WIDESPREAD HARD FREEZE OF THE FALL SEASON. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ NEZ007-010-028-029-060800- /X.CON.KLBF.FZ.W.0002.051006T0400Z-051006T1500Z/ BOYD-HOLT-GARFIELD-WHEELER- INCLUDING THE CITIES OF...SPENCER...ONEILL...BURWELL...BARTLETT 646 PM CDT WED OCT 5 2005 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT THURSDAY... AS SKIES BECOME MOSTLY CLEAR THROUGHOUT WESTERN AND NORTH CENTRAL NEBRASKA...TEMPERATURES WILL RAPIDLY FALL THIS EVENING. OVERNIGHT...LOWS WILL DROP INTO THE UPPER 20S TO NEAR 30... PRODUCING THE FIRST HARD FREEZE OF THE FALL SEASON. A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ CDC
000 WWUS73 KLBF 060838 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 338 AM CDT THU OCT 6 2005 ...FREEZING TEMPERATURES ACROSS WESTERN AND NORTH CENTRAL NEBRASKA... HIGH PRESSURE WILL REMAIN AN INFLUENCE OVER THE REGION. WITH LIGHT WINDS...AND DRY AIR IN PLACE...LOWS WILL DROP INTO THE MIDDLE TO UPPER 20S ACROSS PORTIONS OF WESTERN AND SOUTHWESTERN NEBRASKA THIS MORNING AND ACROSS EASTERN PORTIONS OF NORTH CENTRAL NEBRASKA TONIGHT INTO FRIDAY MORNING. THE RESULT WILL BE THE FIRST WIDESPREAD FREEZE OF THE FALL SEASON. NEZ005>010-025>029-037-038-061600- /X.CAN.KLBF.FZ.W.0002.000000T0000Z-051006T1500Z/ /X.NEW.KLBF.FZ.W.0003.051007T0500Z-051007T1500Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-LOGAN-CUSTER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR... BURWELL...BARTLETT...STAPLETON...BROKEN BOW 338 AM CDT THU OCT 6 2005 ...FREEZE WARNING IS CANCELLED... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT FRIDAY. THE FREEZE WARNING HAS BEEN CANCELED FOR THIS MORNING IN AREAS EAST OF A LINE FROM VALENTINE TO BROKEN BOW. THE FREEZING WARNING HAS BEEN CANCELED FOR THIS MORNING IN AREAS EAST OF VALENTINE TO BROKEN BOW SINCE CLOUD COVER HAS KEPT TEMPERATURES ABOVE FREEZING. FOR TONIGHT HOWEVER...A COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL ALLOW OVERNIGHT LOWS TO DROP QUICKLY. BY FRIDAY MORNING...LOW TEMPERATURES WILL DIP INTO THE MID TO UPPER 20S...RESULTING IN THE FIRST WIDESPREAD HARD FREEZE OF THE FALL SEASON. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ NEZ004-022>024-035-036-056>059-069>071-094-061500- /X.CON.KLBF.FZ.W.0002.000000T0000Z-051006T1500Z/ SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL-KEITH-PERKINS- LINCOLN-CHASE-HAYES-FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...MULLEN...ARTHUR...TRYON...CHAPPELL...BIG SPRINGS... OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER... CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 338 AM CDT THU OCT 6 2005 /238 AM MDT THU OCT 6 2005/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/ THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/ THIS MORNING. MAINLY CLEAR SKIES AND LIGHT WINDS...WILL ALLOW MORNING LOWS TO DIP INTO THE UPPER 20S...RESULTING IN THE FIRST WIDESPREAD HARD FREEZE OF THE FALL SEASON. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ KAR
000 WWUS73 KLBF 061511 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1011 AM CDT THU OCT 6 2005 ...FREEZING TEMPERATURES ACROSS WESTERN AND NORTH CENTRAL NEBRASKA... COLD CANADIAN HIGH PRESSURE WILL REMAIN AN INFLUENCE OVER THE REGION THROUGH FRIDAY. WITH LIGHT WINDS...AND DRY AIR IN PLACE...LOWS WILL DROP INTO THE MIDDLE TO UPPER 20S ACROSS WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT INTO FRIDAY MORNING. THE RESULT WILL BE A WIDESPREAD FREEZE...AND THE FIRST KILLING FREEZE FOR PORTIONS OF NORTH CENTRAL NEBRASKA. NEZ004-022>024-035-036-056>059-069>071-094-061615- /X.EXP.KLBF.FZ.W.0002.000000T0000Z-051006T1500Z/ SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL-KEITH-PERKINS- LINCOLN-CHASE-HAYES-FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...MULLEN...ARTHUR...TRYON...CHAPPELL...BIG SPRINGS... OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER... CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 1011 AM CDT THU OCT 6 2005 /911 AM MDT THU OCT 6 2005/ ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. TEMPERATURES HAVE WARMED ABOVE 32 DEGREES THUS THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE. TONIGHT FREEZING CONDITION WILL ONCE AGAIN BE EXPERIENCED...HOWEVER DUE TO THE KILLING FREEZE OF THIS MORNING...NO FREEZE WARNING WILL BE ISSUED. $$ NEZ005>010-025>029-037-038-062315- /X.CON.KLBF.FZ.W.0003.051007T0500Z-051007T1500Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-LOGAN-CUSTER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR... BURWELL...BARTLETT...STAPLETON...BROKEN BOW 1011 AM CDT THU OCT 6 2005 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT FRIDAY. COLD CANADIAN HIGH PRESSURE WILL COMBINE CLEAR SKIES AND LIGHT WINDS ALLOWING OVERNIGHT LOWS TO DROP QUICKLY. BY FRIDAY MORNING...LOW TEMPERATURES WILL DIP INTO THE MID TO UPPER 20S... RESULTING IN THE FIRST WIDESPREAD HARD FREEZE OF THE FALL SEASON FOR AREAS EAST OF LINE FROM CODY...TO STAPLETON...TO BRADY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ MASEK
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this freeze warning went out at Oct 5, 2:00 AM MDT, 1 hour 8 minutes earlier.
Area forecast discussion, Oct 5, 2:00 AM MDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 300 AM CDT WED OCT 5 2005 .DISCUSSION... FORECAST CHALLENGE WILL BE WINDS TODAY THEN TEMPERATURES TONIGHT. IN THE NEAR TERM MODELS ARE SIMILAR OVERALL BUT A TAD SLOW WITH SURFACE BOUNDARY THROUGH THE CWA AS OF 06Z WITH GFS DOING BETTER WITH THE PLACEMENT. RADAR MOSAIC SHOWS CONVECTION MOVING AT A FAST CLIP TO THE NORTHEAST WITH PRESSURE RISES ACROSS THE WEST. THE 310-315K ISENTROPIC CHART INDICATES THE UPGLIDE WINDS TO DIMINISH BEYOND 09Z EAST INTO THE NORTH CENTRAL WITH SHOWERS TO TAPER OFF AND END THROUGH MID MORNING. SURFACE OBS SHOW THE SURFACE LOW IS NOW INTO WRN KS. TODAY WITH INCREASING COLD ADVECTION FROM THE NORTHWEST A TIGHTENING PRESSURE GRADIENT WILL RESULT IN WINDY CONDITIONS FROM MID MORNING INTO THE AFTERNOON. STRONG DOWNGLIDE WINDS SHOULD HELP THE DOWNWARD MOMENTUM WITH WINDS INTO THE ADVISORY CRITERIA BY 10 AM ACROSS THE NORTHWEST AS THE SURFACE SYSTEM DEEPENS WHILE MOVING INTO THE NRN MIDWEST. TONIGHT ALL MODELS HAVE THE SURFACE HIGH ELONGATED SOUTH ON THE HIGH PLAINS. LIGHT WINDS AND DRIER AIR FILTERING IN SHOULD ALLOW TEMPERATURES TO STEADILY PLUMMET BEYOND MIDNIGHT. WENT WITH THE COLDER NUMBERS WITH WIDESPREAD KILLING FREEZE TO OCCUR WITH FREEZE WARNING TO BE ISSUED WITH MORNING PACKAGE. HIGH PRESSURE WILL THEN BE THE DOMINATE WEATHER FACTOR THROUGH FRIDAY AS THE UPPER RIDGE BUILDS EAST. TEMPERATURES WILL BE BELOW WITH SOME RECOVERY INTO THE WEEKEND. && .LBF WATCHES/WARNINGS/ADVISORIES...TODAY WIND ADVISORY 10 AM TO 4 PM ALL ZONES. TONIGHT FREEZE WARNING 10 PM TO 10 AM ALL ZONES. && KECK
Hazardous weather outlook, Oct 4, 2:53 PM MDT, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 353 PM CDT TUE OCT 4 2005 NEZ004>010-022>029-035>038-056>059-069>071-094-052100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 353 PM CDT TUE OCT 4 2005 /253 PM MDT TUE OCT 4 2005/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. STRONG UPPER LEVEL LOW WILL CONTINUE TO MOVE ACROSS THE REGION OVERNIGHT AND INTERACT WITH A NEARLY STATIONARY SURFACE BOUNDARY TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE EASTERN PORTIONS OF THE OUTLOOK AREA...EAST OF A LINE FROM IMPERIAL TO AINSWORTH. WITH TEMPERATURE DROPPING TO THE MID 30S ACROSS SHERIDAN AND NORTHWEST CHERRY COUNTIES...SOME RAIN MAY MIX WITH OR CHANGE TO SNOW OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. DURING THE DAY ON WEDNESDAY NORTH WINDS WILL INCREASE TO 20 TO 30 MPH WITH HIGHER GUSTS. THEN AS SKIES CLEAR WITH HIGH PRESSURE BUILDING INTO THE REGION WEDNESDAY NIGHT...TEMPERATURES ARE EXPECTED TO FALL INTO THE 20S ACROSS THE OUTLOOK AREA. TEMPERATURES AREA EXPECTED TO REMAIN BELOW FREEZING FOR SEVERAL HOURS DURING THE NIGHT PRODUCING A HARD KILLING FREEZE. THURSDAY NIGHT WILL CONTINUE TO BE COLD WITH LOWS EXPECTED TO ONCE AGAIN DROP INTO THE 20S ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
Nearby
Freeze Warnings in Nebraska, 2005Every freeze warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.